# SDR YENA2025070200673

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 14,767 hours, 2,190 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 74434211
- Part serial: 744342IN00392
- Condition: Failed
- Location: Alscu
- Part time: 10,633 hours, 1,599 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. "L2 TSI – HIGH LEVEL SENSOR FAULT DUE TO AVIATAR REPORTING THE FOLLOWING FAULT FUEL ACT AFT 1 HI LVL IAW TSM 28-46-00-810-873-A. IF NO FAULTS ARE FOUND, REPLACE AUXILIARY LEVEL SENSING CONTROL UNIT (ALSCU) (60QJ) PER AMM 28-46-35. C/W ALL GMM BUY BACK AND RII REQUIREMENTS- THANK YOU SOURCE- AVIATAR; (RESOLVED ON W/O: 1423896 TASKCARD: NR-00001) REMOVED AND REPLACED ALSCU AT 60QJ. PERFORMED OPS CHK AND OPS CHK TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. REF AMM 28-46-35."
